# SDR FDEA202308081376

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25592
- Aircraft time: 65,883 hours, 25,367 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Access Panel
- Part number: 183N120120
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL ACCESS PANEL 345BB IS CRACKED ACCOMPLISHED PERMANENT REPAIR OF RIGHT HORIZONTAL ACCESS PANEL 345BB IAW B757   SRM 55-20-01-1A, 55-20-01-2R AND 51-70-05-0G
